# SDR A6WA2013082741160

- Difficulty date: August 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Dampener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INBD FLUTTER DAMPNER LIGHTING HOLE IS CRACKED. CARRIED OUT EA 15-2013-352.
